# SDR GTIA2024030237957

- Difficulty date: February 29, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 8,205 hours, 3,394 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"PACK 1 DIRTY SOCK SMELL DECENDING THROUGH 3000FT-PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR , APPLIED REPORTING SHEET TO DECISION TREE AND FOUND THE LEFT PACK AS CAUSE OF ODOR
SEE LOG PAGE  3251545-2 FOR MEL AND PACK 1 DEACTIVATION 
"
